# SDR 95ZZZM110

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 13711D1455
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6384 - ROC-IAD - DURING TAXI HAD TO GET TOWED OFF OF THE RUNWAY DUE TO A TOTAL LOSS OF HYDRAULIC PRESSURE.  AIRCRAFT WAS TOWED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED A CRACKED HYDRAULIC LINE, THE RIGHT NON RETURN VALVE AND THE BOTH HYDRAULIC PUMP DUE TO CAVITATION.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
